I was previously on 50 mg of Pristiq and did not suffer any side effects. I went off it for a while and now I am back on and I find I am having trouble staying awake in the afternoon early evening time. If I take it in the evening or before bed, Will alleviate the problem?
Soccermom5; if you decide to change it to evening make sure you leave it there it is fine most take in the morning or at bedtime depending on how it effects you. So if you change it and still have a problem after a week to 10 days double check with the doctor but I dough it. Just a good idea to take close to the same time each day to keep your level. Have a great day. And don't just stop it many do this thinking they are well and then bang you have to go back on it and it does not work as well. Just a warning. Chuck1957 the information at drugs. Com is not a substitute for medical advice. Always consult your doctor or pharmacist.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Apr 2010 • 1 answer
Posted 5 Dec 2010 • 1 answer
Posted 11 Aug 2013 • 6 answers
Posted 20 Mar 2015 • 3 answers
Posted 17 days ago • 0 answers